# SDR SIMA200707106

- Difficulty date: February 26, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 8,286 hours, 6,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 100
- Part time: 8,286 hours, 6,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 280 FLOORBEAM CORRODED ALONG TOP FLANGE.  SPLICED IN FRAME 280 AND EXTENSION MOUNTS IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-108.  RETURNED AIRCRAFT TO SERVICE.
